Healing From Complex Trauma & PTSD/CPTSD

A journey to healing from complex trauma.


2 Comments

A horrible day…due to medication withdawals….

Shitty day.

Feel really unwell, and yes it is completely my own doing – stopping meds cold turkey…

Mood lowering a lot……feel really sad, tearful, lonely, aware of having no-one who cares about me in any real way and all the usual emotions that go with that.

I fucking hate my life.

Way too much abuse, way too much suffering, way too much darkness being inflicted upon me, and way too little support and love now.

sad


2 Comments

The joys of withdrawal from heavy duty meds….

I am aware going cold turkey with heavy duty anti-depressants, is not a good idea.

And neither is not taking them for 4 days, then having no script and then being off it a week. My self care rocks. Not.

I had the shaking and headaches, on Monday when I saw my doctor.

Sleep issues are back and have worsened….nausea….muscle pain worse….and I can handle physical pain…so I know it’s bad. It hurts to even move my head.

Haven’t slept all night….so tired too, which is not helping my mood.

Fed up.

Feel like crap.

Just read on medical websites that going cold turkey on Effexor….can be as hard on the body and brain…as withdrawing from hard drugs.

Well at least that validated how feeling like crap….is okay and part of withdrawal.

http://mentalhealthdaily.com/2014/03/12/effexor-xr-withdrawal-symptoms-how-long-will-they-last/

And the withdrawal issues, can last weeks, months, or even a year…..especially if you have been on it for an extended period of time, which I have….over 2 years.

Oh joy.

This woman talking about Effexor and withdrawal is interesting.

I am always more interested in hearing from those who have actually endured it.

http://effexorwithdrawalsymptoms.com/effexor-withdrawal-symptoms-vs-ssri-discontinuation-syndrome/